RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2005, Volume 11, Number 1, Pages 111–121 (Mi timm174)  

This article is cited in 3 scientific papers (total in 3 papers)

On the problem of analytical construction of regulators for systems with delays

A. V. Kim, S. S. Rubleva, Y.-S. Choi


Abstract: The paper contains a review and generalizations of the method of explicit solutions of generalized Riccati equations in the problem of analytical construction of regulators for systems with state delays.

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2005, suppl. 1, S122–S133

Bibliographic databases:
Received: 11.04.2004

Citation: A. V. Kim, S. S. Rubleva, Y.-S. Choi, “On the problem of analytical construction of regulators for systems with delays”, Dynamical systems and control problems, Trudy Inst. Mat. i Mekh. UrO RAN, 11, no. 1, 2005, 111–121; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S122–S133

Citation in format AMSBIB
\Bibitem{KimRubCho05}
\by A.~V.~Kim, S.~S.~Rubleva, Y.-S.~Choi
\paper On the problem of analytical construction of regulators for systems with delays
\inbook Dynamical systems and control problems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2005
\vol 11
\issue 1
\pages 111--121
\mathnet{http://mi.mathnet.ru/timm174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2156254}
\zmath{https://zbmath.org/?q=an:05203177}
\elib{http://elibrary.ru/item.asp?id=12040689}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2005
\issue , suppl. 1
\pages S122--S133


Linking options:
  • http://mi.mathnet.ru/eng/timm174
  • http://mi.mathnet.ru/eng/timm/v11/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “Optimal guaranteed control of delay systems”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S26–S46  mathnet  crossref  mathscinet  zmath  elib
    2. R. Gabasov, F. M. Kirillova, O. P. Yarmosh, “Real-time calculation of current optimal feedbacks for a delay system”, Comput. Math. Math. Phys., 46:10 (2006), 1660–1673  mathnet  crossref  mathscinet
    3. R. Gabasov, O. P. Grushevich, F. M. Kirillova, “Optimal control of the delay linear systems with allowance for the terminal state constraints”, Autom. Remote Control, 68:12 (2007), 2097–2112  mathnet  crossref  mathscinet  zmath
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:452
    Full text:172
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020